BibTeX record journals/questa/Serfozo89

download as .bib file

@article{DBLP:journals/questa/Serfozo89,
  author    = {Richard F. Serfozo},
  title     = {Markovian Network Processes: Congestion-Dependent Routing and Processing},
  journal   = {Queueing Syst. Theory Appl.},
  volume    = {5},
  number    = {1-3},
  pages     = {5--36},
  year      = {1989},
  url       = {https://doi.org/10.1007/BF01149184},
  doi       = {10.1007/BF01149184},
  timestamp = {Mon, 18 May 2020 12:43:27 +0200},
  biburl    = {https://dblp.org/rec/journals/questa/Serfozo89.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics